MAUDE Adverse Event Report: TRIMED INC CANNCOMPSCREW 3.0MM (SELFDRILL)

TRIMED INC CANNCOMPSCREW 3.0MM (SELFDRILL)
Model Number L3034
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 03/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has been inspected and is within trimed's specifications.
 
Event or Problem Description
A trimed sales representative reported on 30 mar 2021 that the l3034 that was implanted in patient (b)(6) on (b)(6) 2020 had to be removed.The screw was causing some pain in the bottom of the patient's foot which led to the screw being removed.It was reported that the patient was fully healed from the initial surgery in september but the screw had migrated from its original location causing the pain.It was also stated that the surgeon used a countersink under power in the original surgery, likely causing the screw to migrate.Trimed surgical instruments lc-73-0004-014-usa rev f states, "trimed driver shafts, countersinks and taps must be connected to a hand-held, manually operated handle, and are not advised to be placed under power equipment.".

Brand Name
CANNCOMPSCREW 3.0MM (SELFDRILL)
Common Device Name
CANNCOMPSCREW 3.0MM (SELFDRILL)
Manufacturer (Section D)
TRIMED INC
27533 avenue hopkins
santa clarita CA 91355
MDR Report Key11735009
Report Number2031009-2021-00002
Device Sequence Number3832796
Product Code HWC
UDI-Device Identifier00842188103209
UDI-Public00842188103209
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K050681
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 04/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberL3034
Device Catalogue NumberL3034
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR